# SDR C2XA09IA092

- Difficulty date: April 7, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 17,982 hours, 9,558 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 10,316 hours, 5,479 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312749
- Condition: Leaking
- Location: Nr 1
- Part time: 10,316 hours, 5,479 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION A HAZE AND ODOR WAS REPORTED IN THE CABIN FROM THE NUMBER ONE ENGINE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
